# SDR SWAA2022122278659

- Difficulty date: December 5, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540, LBL 1, WL 208.   REPLACED CRACKED BREAK PANEL BS 540, BL 0 - LBL 25, WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0.
